# SDR FDEA201708292409

- Difficulty date: August 29, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 89,854 hours, 33,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 164N3110183
- Condition: Corroded
- Location: Bs 1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON THE UPPER SECTION OF STRINGER 29R, BS 1410.  FOUND OUT LIMIT IAW SRM 53-00-03-1A FIG.101 ,   REMOVED AND REPLACED THE STRINGER IAW SRM 53-00-03-1A, FIG 101 , 51-4040-02-OG AND DWG 146N3300 REV. F.
